# SDR CALA2022011400125

- Difficulty date: January 12, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N76516
- Make and model: Boeing 737824
- Aircraft serial: 37096
- Aircraft time: 42,776 hours, 15,044 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Sta 101.90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5510-01843 REV H OP 001: LH HORZ IB OF STA 101.90, APPROX 30" FROM T/E CRACK INDICATION NOTED ON C-SCAN. REF N/R NO. 11858.0314
